ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

March 2007 , Volume 7 , Issue 2

Select all articles

Export/Reference:

Nonlinear age structured model with cannibalism
Fadia Bekkal-Brikci, Khalid Boushaba and Ovide Arino
2007, 7(2): 201-218 doi: 10.3934/dcdsb.2007.7.201 +[Abstract](989) +[PDF](299.2KB)
Outflow boundary conditions for the incompressible non-homogeneous Navier-Stokes equations
Franck Boyer and Pierre Fabrie
2007, 7(2): 219-250 doi: 10.3934/dcdsb.2007.7.219 +[Abstract](862) +[PDF](363.2KB)
Travelling wave solutions for a scalar age-structured equation
A. Ducrot
2007, 7(2): 251-273 doi: 10.3934/dcdsb.2007.7.251 +[Abstract](1512) +[PDF](185.5KB)
A new mechanism of the chaos suppression
Arsen R. Dzhanoev, Alexander Loskutov, Hongjun Cao and Miguel A.F. Sanjuán
2007, 7(2): 275-284 doi: 10.3934/dcdsb.2007.7.275 +[Abstract](1061) +[PDF](337.3KB)
Exact solution for a two-dimensional KDV-Burgers-type equation with nonlinear terms of any order
Zhaosheng Feng and Qingguo Meng
2007, 7(2): 285-291 doi: 10.3934/dcdsb.2007.7.285 +[Abstract](947) +[PDF](184.3KB)
Is the subdominant part of the energy spectrum due to downscale energy cascade hidden in quasi-geostrophic turbulence?
Eleftherios Gkioulekas and Ka Kit Tung
2007, 7(2): 293-314 doi: 10.3934/dcdsb.2007.7.293 +[Abstract](835) +[PDF](319.1KB)
Instability in a flame ball problem
Vincent Guyonne and Luca Lorenzi
2007, 7(2): 315-350 doi: 10.3934/dcdsb.2007.7.315 +[Abstract](877) +[PDF](304.4KB)
A model function for non-autonomous bifurcations of maps
Thorsten Hüls
2007, 7(2): 351-363 doi: 10.3934/dcdsb.2007.7.351 +[Abstract](1054) +[PDF](210.4KB)
Uniqueness and stability of positive periodic numerical solution of an epidemic model
Mi-Young Kim
2007, 7(2): 365-375 doi: 10.3934/dcdsb.2007.7.365 +[Abstract](1203) +[PDF](145.2KB)
Invariant tori in the Sun--Jupiter--Saturn system
Ugo Locatelli and Antonio Giorgilli
2007, 7(2): 377-398 doi: 10.3934/dcdsb.2007.7.377 +[Abstract](1009) +[PDF](338.9KB)
Qualitative behavior of a family of delay-differential models of the Glucose-Insulin system
Pasquale Palumbo, Simona Panunzi and Andrea De Gaetano
2007, 7(2): 399-424 doi: 10.3934/dcdsb.2007.7.399 +[Abstract](853) +[PDF](404.9KB)
Exponential approximations for the primitive equations of the ocean
Roger Temam and D. Wirosoetisno
2007, 7(2): 425-440 doi: 10.3934/dcdsb.2007.7.425 +[Abstract](1077) +[PDF](299.6KB)
Attractor bifurcation and final patterns of the n-dimensional and generalized Swift-Hohenberg equations
Masoud Yari
2007, 7(2): 441-456 doi: 10.3934/dcdsb.2007.7.441 +[Abstract](951) +[PDF](291.3KB)
On persistence and extinction for randomly perturbed dynamical systems
Sebastian J. Schreiber
2007, 7(2): 457-463 doi: 10.3934/dcdsb.2007.7.457 +[Abstract](1029) +[PDF](198.4KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]